# SDR USAA2011070100031

- Difficulty date: June 16, 2011
- Submitted: July 9, 2011
- Operation: Air carrier
- Aircraft: N420US
- Make and model: Boeing 737401
- Aircraft serial: 23987
- Aircraft time: 60,775 hours, 40,896 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q6 - 3/16 INCH CRACK ON FRAME AT WIRE PENETRATION HOLE, BS 500B, BETWEEN STR 20L TO STR 21L.  REPAIRED FRAME AT WIRE PENETRATION HOLE, BS 500B, BETWEEN STR 20L TO STR 21L IAW EA 103096, B737-300 SRM 53-00-07, REP 13.
